Vascular Birthmarks Foundation Forum

Vascular Birthmarks Foundation Forum (http://birthmark.org/board/index.php)
-   Help and Resources for Hemangiomas (http://birthmark.org/board/forumdisplay.php?f=9)
-   -   need advice with steroid side effects (http://birthmark.org/board/showthread.php?t=2824)

Jfrischhertz 03-20-2008 12:42 PM

need advice with steroid side effects
 
Hi,
My name is Jennifer Frischhertz and I have a 7month old girl with a lower lip H. She has had four lasers and one steriod injection thus far---three here in Austin and one in New York by Dr. Waner. She is scheduled for another laser and steroid injection next week (March 25). The first time she had the steroid injection she had a terrible reaction to it. She cried inconsoleably for almost two weeks and had massive GI distress. She was writhing in pain and nothing we did for her helped.
I'm posting this to see if anyone can suggest ANYTHING that could help her after her next injection to ease her discomfort. We have Prilosec on hand and would welcome any other suggestions that you may have. Thank you.
Jennifer


All times are GMT. The time now is 06:49 AM.

Powered by vBulletin® Version 3.6.5
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.